| Catalog Number |
0117320 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the edge seal of the bard/davol 3dmax light mesh was damaged upon opening the package.It is reported that the mesh is being returned for evaluation; however at this time has not been received.Based on the information provided to date, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only complaint reported from this manufacturing lot of (b)(4) units released for distribution in september, 2020.When/if the sample is returned and evaluated and/or additional information is provided, a supplemental mdr will be submitted.
Event or Problem Description
As reported, when opening the package of the bard/davol 3dmax light mesh on (b)(6) 2021, it was noted that the edge seal part of the mesh was damaged.The mesh was not used on the patient.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
As reported, the edge seal of the bard/davol 3dmax light mesh was damaged upon opening the package.It is reported that the mesh is being returned for evaluation; however at this time has not been received.Based on the information provided to date, no conclusion can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.To date, this is the only complaint reported from this manufacturing lot of (b)(4) units released for distribution in september, 2020.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of the photo evaluation.Review of the intraoperative photos provided shows the mesh in vivo being manipulated and pulled on with two surgical graspers.The photos show an edge seal tear in the area the mesh in being manipulated and pulled on during placement.Based on the photos provided and investigation performed, the cracking/tearing of the edge seal is the result of forces applied and inadvertently occurred during user/device interface while deploying the mesh and manipulation with surgical tools.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.